Can Crestor help you lose weight?
Can Crestor help you lose weight?
It's been reported by users that Crestor actually makes you gain weight. Unexplained weight loss is a side effect of taking it but it is very uncommon.
YES CRESTOR CAN MAKE YOU LOOSE WEIGHT AND ITS NOT UN EXPLAINED EITHER BECAUSE IF YOUR TAKING THE CRESTOR AND EATING A BETTER DIET YOUR GOING TO LOOSE WEIGHT MOST END UP LOOSING APROX 7 TO 8 LBS FIRST WEEK AND MAYBE 3 OR 4 EACH MONTH AFTER ..ITS EXPLAINED BYE THE DIFFERENT DIET YOUR EATING TO BETTER YOUR CHOLESTEROL ALSO WITH THE HELP OF THE CRESTOR ..THE FIRST SET OF WEIGHT YOU WILL LOOSE NORMAL IS THE WATER WEIGHT .. THE SECOND IS THE FATTY CONTENTS IN YOUR BODY FROM LACK OF THE SUGARS YOUR NORMALLY EATING AND LACK OF CARBS YOU NORMALLY EAT ..IF YOUR NOT FOLLOWING A REGULAR DIET .IT WILL NOT HELP YOU LOOSE WEIGHT ...
i have found that it makes me tired and i have been going to bed up to 4 hrs earlier...therefore eating earlier and not as much and drinking less alcohol, which has made me lose weight.
crestor is making me tired what can I do about that.
SInce taking Crestor, my husband has put on over 20 lbs and now has horrible hip pain, is tired and has headaches almost daily! He's now 64. His doctor tells him it is "probably" just arthritis in his hips, stress for the headache diagnosis, and poor diet and exercise for the weight gain. He's changed his daily routine and has oatmeal for breakfast, a protein bar for snack, salad or turkey wrap for lunch, and for dinner, fish or chicken with vegetable and brown rice, pasta or sweet potato, or a vegetable-type entree - or veg. chicken soup. He also has a limit of 2 - 3 beers, which is less than he used to drink, and exercises for 1/2 hr. daily before work. His weight should have been dropping, over the past 2 months - since starting with the exercising and reduced-calorie intake, but it isn't. Something isn't right. So I checked the side effects of his meds. Strange how his weight gain headaches and muscle pains started shortly after he began taking Crestor and are all possible side effects of this statin. Stranger yet - his doctor doesn't "seem" to know this - and he's prescribing drugs? The next plan is to wean off the Crestor and find natural products that will lower the cholesterol and triglycerides.
My husband was on Crestor and suffere headaches muscle pain and was tired as well. He Gained about 15 pounds! He came of Crestor and all these symptoms went away and then had lost his fiteen pounds of weight without trying! If you are looking for a natural way to keep your cholesterol in check buy vega pure you can buy it at walmart. It works wonderful and has no side effects!
I've been taking Crestor along with Q10, i have no muscle pain at all and i have been losing weight. I just don't eat all that much anymore and I'm assuming it is from the Crestor.
I have been taking Crestor for about 6 months now and have gained 20 lbs. I eat a very healthy diet and my cholesterol has decreased dramatically since using the crestor.....but the weight gain is frustrating. I have tried consuming 1,000 calories a day and run 3 times per week with no weight loss results.
Muscle/joint pain is a side effect- Lipitor is another one with less probability of causing such pain. Loosing weight and cutting bad diet foods help- cheese, pasta, unhealthy red meats. Depending how high naturalistic paths may help too. Omega 3-6 is great (go 9 too for heart health :).
Stay Connected With Caring.com
Get news & tips via e-mail